On non-normality points and metrizable crowded spaces
Commentationes Mathematicae Universitatis Carolinae (2007)
- Volume: 48, Issue: 3, page 523-527
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Blaszczyk A., Szymanski A., Some nonnormal subspaces of the Čech-Stone compactifications of a discrete space, in: Proc. 8-th Winter School on Abstract Analysis, Prague, 1980.
- Gryzlov A.A., On the question of hereditary normality of the space , (1982), Topology and Set Theory (Udmurt. Gos. Univ., Izhevsk) 61-64 (in Russian). (1982) MR0760274
- Logunov S., On hereditary normality of compactifications, Topology Appl. (1996), 73 213-216. (1996) Zbl0869.54029MR1419794
- Logunov S., On hereditary normality of zero-dimensional spaces, Topology Appl. (2000), 102 53-58. (2000) Zbl0944.54016MR1739263
- Logunov S., On remote points, non-normality and -weight , Comment. Math. Univ. Carolin. (2001), 42 2 379-384. (2001) Zbl1053.54031MR1832156
- Logunov S., On remote points and butterfly-points, (2002), 3 (26) Izvestia instituta matematiki i informatiki, Udmurt State University, Izhevsk (in Russian) 115-120. (2002)
- van Mill J., An easy proof that is non-normal, Ann. Math. Silesianea (1984), 2 81-84. (1984)
- Rajagopalan M., is not normal, J. Indian Math. Soc. (1972), 36 173-176. (1972) MR0321012
- Shapirovskij B., On embedding extremely disconnected spaces in compact Hausdorff spaces, -points and weight of pointwise normal spaces, Dokl. Akad. Nauk SSSR (1975), 223 1083-1086. (1975) MR0394609
- Terasawa J., On the non-normality of for non-discrete spaces , Topology Proc. (2003), 27 335-344. (2003) MR2048942